# SDR REXA2015100800970

- Difficulty date: October 8, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INTERCOSTAL ATTACH ANGLE FWD AT FS 310.00, STRINGER 20R.  FABRICATED INTERCOSTAL ATTACHMENT ANGLE, PN SH670-32046-3 IAW SAMPLE REFERENCING DWG FOR MATERIAL TYPE & THICKNESS LOCATED & DRILLED IAW SRM 51-40-11-001-001-A01 & INSTALLED IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
